# SDR SWAA2022061713335

- Difficulty date: May 30, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fairing
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD THRUST REVERSER LOWER FAIRING ON ENGINE 1 (1 EA) 2022-291527 / [01] TOOL USED: CALIPER PN: 500-196-30 SN: B21141527 DUE DATE: 03/NOV/22.;[02] TOOL USED: SCALE: P/N: CL5000 S/N:AE-408753 DUE DATE:01-APR-23.;[03] TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N:18185733 DUE DATE:16-JAN-23.;[04] TOOL USED ULTRASONIC EQUIPMENT PN. USM 35X; SN. 2787A; DUE DATE.15-JUL-22;[05] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 38200035 ; DUE DATE: 08-SEP-22;[06] REPAIRED OUTBOARD THRUST REVERSER LOWER FAIRING ON ENGINE 1 IAW B737-700 SRM 54-30-70-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW;[07] REPAIRED OUTBOARD THRUST REVERSER LOWER FAIRING ON ENGINE 1 IAW B737-700 SRM 54-30-70-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW
